Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 57, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 2, 2014, 12:30 AM EDT for Warren County, Pennsylvania. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2014, 12:30 AM EDT (04:30 UTC)
- Expired
- Jul 2, 2014, 1:30 AM EDT
- In force
- 60 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Warren County, PA
The radar
The Buffalo radar (KBUF), 124 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1209 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
873
WUUS51 KCTP 020430
SVRCTP
PAC123-020530-
/O.NEW.KCTP.SV.W.0057.140702T0430Z-140702T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1230 AM EDT WED JUL 2 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 130 AM EDT
* AT 1226 AM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LOTTSVILLE TO NEAR GARLAND TO NEAR GRAND
VALLEY...AND MOVING EAST AT 25 MPH. THE MOST INTENSE THUNDERSTORM
IN THE LINE WAS LOCATED ABOUT 7 MILES NORTH OF GRAND VALLEY.
* LOCATIONS IMPACTED INCLUDE...
WARREN...YOUNGSVILLE...RUSSELL...SPRING CREEK...WARREN SOUTH...
SCANDIA...LOTTSVILLE...GARLAND...SUGAR GROVE AND STARBRICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4200 7892 4192 7892 4180 7915 4173 7961
4186 7961 4188 7959 4200 7937
TIME...MOT...LOC 0426Z 260DEG 21KT 4197 7933 4186 7945 4181 7962
$$
LAMBERT1 follow-up statement
266
WWUS51 KCTP 020517
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
117 AM EDT WED JUL 2 2014
PAC123-020530-
/O.CON.KCTP.SV.W.0057.000000T0000Z-140702T0530Z/
WARREN PA-
117 AM EDT WED JUL 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM EDT
FOR NORTHERN WARREN COUNTY...
AT 113 AM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SCANDIA TO YOUNGSVILLE TO WEST OF
GARLAND...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
WARREN...YOUNGSVILLE...RUSSELL...SPRING CREEK...WARREN SOUTH...
SCANDIA...LOTTSVILLE...GARLAND...SUGAR GROVE AND STARBRICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND HAIL. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
IF YOU ARE IN THE PATH OF THESE STORMS MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4200 7892 4192 7892 4180 7915 4173 7961
4186 7961 4188 7959 4200 7937
TIME...MOT...LOC 0513Z 260DEG 21KT 4202 7898 4191 7910 4186 7927
$$
GARTNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 10:47 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 1, 10:47 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1047 PM EDT TUE JUL 1 2014 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL PUSH THROUGH CENTRAL PA WEDNESDAY AND THURSDAY. HIGH PRESSURE WITH COOLER AND LESS HUMID CONDITIONS WILL BUILD INTO THE STATE JUST IN TIME FOR THE BEGINNING OF THE LONG HOLIDAY WEEKEND. A TROPICAL DISTURBANCE IS EXPECTED TO TRACK ALONG THE MID ATLANTIC COAST...BUT SHOULD VEER JUST OFFSHORE FRIDAY AND SATURDAY...WITH CURRENT PROJECTIONS SPARING CENTRAL PA FROM ANY SIGNIFICANT IMPACTS. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... EARLIER CONVECTION HAS DIED OUT AND SKIES ARE EITHER CLEAR OR ABOUT TO BECOME CLEAR ACROSS CENTRAL PA AT 0230Z. MAIN FOCUS OF THIS FCST PERIOD WILL BE THE CHC OF ADDITIONAL SHRA/TSRA LATE TONIGHT ASSOC WITH SHORTWAVE LIFTING OUT OF THE OHIO VALLEY. REGIONAL RADAR LOOP SHOWS CONVECTION DEVELOPING ALONG QUASI- STATIONARY BNDRY...WHICH CURRENTLY EXTENDS FROM THE OHIO RIVER VALLEY INTO NW PA. WILL REINTRODUCE CHC OF SHRA/TSRA LATE TONIGHT ACROSS ROUGHLY THE NW HALF OF THE CWA...AS LG SCALE FORCING OVERSPREADS THIS BOUNDARY AND ASSOC AXIS OF INSTABILITY. IT WILL BE ANOTHER MUGGY NIGHT ACROSS THE ENTIRE REGION WITH MINS VARYING FROM THE MID 60S IN THE NW...TO THE LOWER 70S SE OF THE ALLEGHENIES. HAVE ALSO ADDED PATCHY FOG TO THE LATE NIGHT FCST...GIVEN THE CLEARING SKIES AND LGT WIND. BEST CHC OF FOG WILL BE IN THOSE SPOT THAT RECEIVED RAIN LATE THIS AFTN...SUCH AS THE SC MTNS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... SCT SHRA/TSRA COULD BE ONGOING OVR PARTS OF CENTRAL AND NW PA AT DAWN. HOWEVER...ADDITIONAL SHORTWAVE ENERGY ROTATING THRU THE EASTERN GRT LKS...COMBINED WITH DIURNAL HEATING OF MOIST/UNSTABLE AIR MASS...SHOULD YIELD A GREATER COVERAGE OF SHRA/TSRA DURING THE AFTN HOURS. 18Z GEFS INDICATING A HIGH CAPE ENVIRONMENT BY AFTN OVR CENTRAL/EASTERN PA WITH VALUES BTWN 2000-3000 J/KG. UNLIKE TODAY...MID LVL WIND AND ASSOC 0-6KM SHEAR WILL BE SIGNIFICANTLY STRONGER AHEAD OF APPROACHING TROF...INDICATING THE POTENTIAL OF AN ORGANIZED SVR WX THREAT. SPC HAS PLACED MUCH OF THE CWA IN THE SLGHT RISK AREA. MDL 8H TEMPS STILL INDICATE IT WILL BE ANOTHER HOT DAY...WITH MAXES AS HIGH AS THE L90S ACROSS THE LOWER SUSQ VALLEY. HOWEVER...NOT HIGH ENOUGH TO CONSIDER A HEAT ADVISORY. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... MED RANGE MDLS ALL SHOWING A DEEPENING UPPER LVL TROF OVR THE MIDWEST DURING THE MIDWEEK PERIOD...RESULTING IN COLD FRONT STALLING OUT ACROSS CENTRAL PA. THUS...THE CHC OF SHRA/TSRA WILL REMAIN IN THE FCST INTO THU NIGHT. BASED ON THE ABOVE INFO. AND TROPICAL SYSTEM LIFTING NE...LEFT SOME SHOWERS IN EASTERN AREAS FOR FRIDAY. LATER SHIFTS CAN CUT BACK AS NEEDED. DESPITE MINOR TIMING DIFFS...MED RANGE GUIDANCE STILL CONSISTENT IN PUSHING COLD FRONT EAST OF THE REGION LATER FRIDAY WITH HIGH PRES DELIVERING COOL AND DRY WEATHER IN TIME FOR THE BEGINNING OF THE 4TH OF JULY WEEKEND. WENT WITH A DRY FCST FOR NEXT MONDAY AND TUE. SOME SPREAD IN DIFFERENT MODELS AND MODEL RUNS. && .AVIATION /03Z WEDNESDAY THROUGH SUNDAY/... A COLD FRONT WILL PUSH INTO CENTRAL PA OVERNIGHT...THEN STALL OVER THE REGION THROUGH THURSDAY. AFTER VERY ISOLATED SHRA/TSRA THIS EVENING...FORECAST AREA REMAINS CONVECTION FREE WITH VFR CONDS WIDESPREAD AT THIS TIME. A LINE OF TSRA EAST OF LAKE ERIE MAY AFFECT KBFD IN THE 04-05Z TIME FRAME. AREA OF THUNDERSTORMS OVER CENTRAL OHIO IS FORECAST TO MOVE EAST OVER THE NEXT SEVERAL HOURS AS WELL. TIMING FORECASTS BRING THE REMNANTS OF THIS AREA INTO WRN CWA AROUND 08-10Z. OTHERWISE...MAIN FORECAST CONCERN OVERNIGHT IS DEVELOPMENT OF AREAS OF FOG/HAZE. WITH SFC DEWPOINTS 70F OR HIGHER AND GENERALLY CLEAR SKIES...TEMPS DO NOT HAVE FAR TO COOL TO LEAD TO RELATIVE HUMIDITIES NEAR 100 PERCENT OVERNIGHT. THIS WILL SUPPORT FOG AND HAZE ACROSS THE REGION...WITH VSBYS SINKING TO MVFR RANGE THROUGH SUNRISE. THESE RESTRICTION APPEAR MOST LIKELY AT CENTRAL AND EASTERN TAF SITES WHERE DEWPOINTS ARE HIEST. OUTLOOK... WED-THU...SLOW MOVING COLD FRONT WILL BRING SCT SHRA/TSRA AND LOCAL RESTRICTIONS. FRI-SUN...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR/LAMBERT NEAR TERM...FITZGERALD SHORT TERM...FITZGERALD/MARTIN LONG TERM...MARTIN AVIATION...GARTNER
Hazardous weather outlook, Jul 1, 5:26 AM EDT, 19 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 526 AM EDT TUE JUL 1 2014 PAZ004>006-010>012-017>019-024>027-033>035-037-041-042-045-046- 020930- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING- 526 AM EDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE WEATHER THREAT WILL BE IN THE FORM OF LOCALIZED DAMAGING STRAIGHT LINE WINDS...HAIL...LOCALLY VERY HEAVY RAINFALL RATES...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING ACROSS THE EASTERN TWO THIRDS OF THE STATE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ028-036-049>053-056>059-063>066-020930- JUNIATA-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 526 AM EDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO EARLY TODAY AS A WEAK COLD FRONT SLOWLY APPROACHES FROM THE WEST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING ACROSS THE EASTERN TWO THIRDS OF THE STATE. THE PRIMARY SEVERE WEATHER THREAT WILL BE IN THE FORM OF LOCALIZED DAMAGING STRAIGHT LINE WINDS...HAIL...LOCALLY VERY HEAVY RAINFALL RATES... AND FREQUENT LIGHTNING. IN ADDITION...AFTERNOON TEMPERATURES IN THE LOWER TO MID 90S WILL COMBINE WITH THE HIGH HUMIDITY TO CREATE A HEAT INDEX AROUND...OR SLIGHTLY HIGHER THAN 100 DEGREES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 1, 6:32 PM EDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 632 PM EDT TUE JUL 1 2014 PAZ036-064-012300- FRANKLIN PA-ADAMS PA- 632 PM EDT TUE JUL 1 2014 ...A STRONG THUNDERSTORM IS AFFECTING THE AREA... AT 632 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WAYNE HEIGHTS...MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... CARROLL VALLEY AROUND 650 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TWO TAVERNS...LIBERTY MOUNTAIN RESORT...FAIRFIELD...QUINCY...GETTYSBURG NATIONAL MILITARY PARK...PENN STATE MONT ALTO...STATE LINE AND WARRENTON. THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 0 AND 4. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3991 7747 3975 7706 3972 7700 3972 7783 TIME...MOT...LOC 2232Z 298DEG 16KT 3977 7754 EVANEGO
Local storm report, Jul 1, 9:38 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
938 PM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL TIDIOUTE 41.68N 79.40W
07/01/2014 M1.00 INCH WARREN PA 911 CALL CENTER
0610 PM TSTM WND DMG GREENCASTLE 39.79N 77.73W
07/01/2014 FRANKLIN PA 911 CALL CENTER
TREES REPORTED DOWN.
0611 PM HAIL GREENCASTLE 39.79N 77.73W
07/01/2014 M0.70 INCH FRANKLIN PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1400162 CTP1400164 CTP1400163
EVANEGOSpecial weather statement, Jul 1, 11:05 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1105 PM EDT TUE JUL 1 2014 PAZ004-020400- WARREN PA- 1105 PM EDT TUE JUL 1 2014 ...STRONG THUNDERSTORMS APPROACHING THE AREA... AT 1104 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MAYVILLE TO NEAR MEADVILLE...AND MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF WESTERN WARREN COUNTY BETWEEN 1130 PM AND MIDNIGHT...INCLUDING THE FOLLOWING LOCATIONS...SUGAR GROVE AND BEAR LAKE. LAT...LON 4200 7906 4163 7951 4163 7961 4200 7961 TIME...MOT...LOC 0304Z 282DEG 19KT 4225 7949 4165 8021 KF
Special weather statement, Jul 2, 12:00 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 AM EDT WED JUL 2 2014
PAZ004-005-020515-
WARREN PA-MCKEAN PA-
1200 AM EDT WED JUL 2 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 1159 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR FREWSBURG TO NEAR YOUNGSVILLE TO NEAR
CORRY...AND MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
YOUNGSVILLE AROUND 1200 AM EDT.
RUSSELL AND GARLAND AROUND 1210 AM EDT.
WARREN...WARREN SOUTH AND CHAPMAN STATE PARK AROUND 1240 AM EDT.
SCANDIA AND KINZUA DAM AROUND 1250 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SUGAR GROVE...
CLARENDON...BEAR LAKE...STARBRICK AND UNIVERSITY OF PITTSBURGH -
BRADFORD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
ROUTE 6 BETWEEN NEAR CORRY AND CLARENDON.
ROUTE 62 BETWEEN SOUTH OF IRVINE AND THE NEW YORK BORDER.
ROUTE 219 BETWEEN BRADFORD AND THE NEW YORK BORDER.
STATE ROAD 59 BETWEEN WARREN AND WEST OF MARSHBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING OF POOR DRAINAGE AREAS AND SOME SMALL STREAMS. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4200 7858 4178 7895 4173 7961 4193 7961
4200 7954
TIME...MOT...LOC 0359Z 260DEG 32KT 4201 7917 4188 7933 4182 7963
LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 11:05 PM EDT | Special Weather Statement | CTP | Warren | 55 min |
| Jul 2, 12:00 AM EDT | Special Weather Statement | CTP | Warren | 75 min |
| Jul 2, 1:26 AM EDT | Flash Flood Warning | CTP | Warren | 3 hr |
| Jul 2, 1:59 AM EDT | Special Weather Statement | CTP | McKean | 76 min |
| Jul 2, 3:13 AM EDT | Special Weather Statement | CTP | Warren | 62 min |
| Jul 2, 11:22 AM EDT | Special Weather Statement | CTP | Schuylkill | 23 min |
| Jul 2, 11:34 AM EDT | Special Weather Statement | CTP | Sullivan | 26 min |
| Jul 2, 11:56 AM EDT | Special Weather Statement | CTP | Schuylkill | 34 min |
| Jul 2, 11:57 AM EDT | Special Weather Statement | CTP | Franklin, Fulton | 63 min |
| Jul 2, 12:14 PM EDT | Special Weather Statement | CTP | Lycoming | 61 min |
| Jul 2, 12:30 PM EDT | Special Weather Statement | CTP | Schuylkill | 45 min |
| Jul 2, 12:36 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Montour, Northumberland, Union | 54 min |
| Jul 2, 1:01 PM EDT | Tornado Warning | CTP | Lycoming | 29 min |
| Jul 2, 1:14 PM EDT | Special Weather Statement | CTP | Franklin | 61 min |
| Jul 2, 1:14 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Sullivan | 38 min |
| Jul 2, 1:24 PM EDT | Special Weather Statement | CTP | Lebanon | 51 min |
| Jul 2, 1:35 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 25 min |
| Jul 2, 1:56 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 49 min |
| Jul 2, 2:35 PM EDT | Special Weather Statement | CTP | Schuylkill | 40 min |
| Jul 2, 3:17 PM EDT | Special Weather Statement | CTP | Schuylkill | 28 min |
| Jul 2, 3:44 PM EDT | Special Weather Statement | CTP | Lebanon | 46 min |
| Jul 2, 4:42 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 63 min |
| Jul 2, 5:25 PM EDT | Special Weather Statement | CTP | Lancaster | 35 min |
| Jul 2, 6:34 PM EDT | Areal Flood Advisory | CTP | Lancaster | 116 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.